MathSciNet Relay Station
MathSciNet bibliographic data
MR1303569 (95j:11026) 11D41 (11Y50)
Suzuki, Jiro On the generalized Wieferich criteria. Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 7, 230–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement